My father has had a rash on both his feet and above the ankles for a year now. It is a red rash with no pimples that darkens to a brown color. He has light itching. Dr said no big deal and gave cortisone cream. Lately he has experienced numbness and small amount of swelling. Blood test revealed elevated WBC and CEA. He is going for a EMG/NVC next week. Are the elevated counts caused by the rash? What does this sound like to you?
A rash like the one you describe in your Dad sounds like stasis dermatitis. This comes from circulation changes with age, but doesn't need much more than some cortisone cream. It is not associated with internal disease, and I can't think of a connection with the blood test results you list. I wish him and you success with his internal evaluation.
I also have a rash on my foot. It only comes during the summer months. It starts out as just itchy on my foot with no visible signs but when rubbed of scratched comes up in very small water pimples. These water pimples grow in size if rubbed until the burst under the pressure of shoes or catch on something when barefoot. The doctors have told me that it is just a summer allergy thing I have to learn to deal with, but the whole foot feels constricted when I have the rash, like someone is giving me a 'chinese burn' on my foot when I walk. The only way I have found it goes away is to let it falre up completely and have all the skin scratched off, then there is a chinese liquid my chinese herbalist gives me that stings like hell, but after all this the rash heals for a few weeks. Nfortunately this doesn't actually solve the problem. It usually comes about 3 times a summer. I would be interested to hear from anyone with something simillar, or with an idea on how to cure it. please email me on ***@****
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.